# SDR UALA2013021800955

- Difficulty date: February 11, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 69,732 hours, 12,561 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 8102191
- Part serial: 20
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A SMELLED FAINT ELECTRICAL ODOR THROUGHOUT ACFT.  IT SEEMED STRONGER AFT AND ON THE RIGHT SIDE TURNED OFF RECIRC FANS ODOR ALMOST IMMEDIATELY WENT AWAY.  SUSPECT FAN PROBLEM.  FOUND LEFT LOWER RECIRCULATION FAN C/B POPPED.  CHECKED ALL GALLEY EQUIPMENT OVENS, COFFEMAKERS, CHILLERS, NO ELECTRICAL ODOR NOTED.  DEFERRED LEFT LWR RECIRC FAN IAW MEL 2125A.  REPLACED LEFT LOWER RECIRCULATION FAN; REF AMM.  OPERATIONAL CHECK GOOD AND MESSAGE IS NOT EVIDENT.
